Can an addition to nyquil cause an increase in heart rate?

Yes. Nyquil contains a decongestant and this can elevated heart rate and blood pressure. Best to avoid this in people with heart problems or hypertension as well as irregularities of the heart rhythm.

Related Questions

What causes an increase in heart rate when exercising at high intensity? My heart rate went from 180 to 220.

Normal response. But that is too high for you -- your maximum should be no more than 180 and keep it there for about 30 minutes for a proper cardio or aerobic exercise -- and do it regularly 3 times a week -- as you get fitter, your heart rate will lower and it will take longer and higher intensity to get to your maximum heart rate -- don't overstress your heart in a hurry -- it's not a goal but a lifestyle. Read more...

I have sudden increase in heart rate around 110 or greater, breathlessness, slight pain in my chest, feel drowsy and weak. What could be the cause?

Please get EKG. If your symptoms are very sudden in starting and sudden in stopping, this may be a sign of an abnormal heart rhythm (arrhythmia). You need to see a heart specialist who can order a monitor for you to wear at home during these episodes. That monitor can help identify the problem. If not from your heart then this could be from intense anxiety or panic. Read more...

What causes increased heart rate?

There are multiple. Heart rate usually increases in response to increased demands such as exercise. It may also increase in response to decreased heart function where the higher rate makes up for less blood pumped with each beat. Other diseases, such as hyperthyroidism, can cause an increased heart rate. Fast rhythms can also originate from abnormalities within the heart's electrical system. Read more...